Classical N-reflection equation and Gaudin models

Caudrelier, V orcid.org/0000-0003-0129-6758 and Crampé, N (2019) Classical N-reflection equation and Gaudin models. Letters in Mathematical Physics, 109 (4). pp. 843-856. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Classical Yang–Baxter equation; Classical reflection equation; Gaudin models; Non-skew-symmetric r-matrices
Dates:
  • Published: April 2019
  • Accepted: 29 September 2018
  • Published (online): 9 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Oct 2018 10:14
Last Modified: 13 Mar 2019 15:12
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11005-018-1128-2

Share / Export

Statistics